[Skip to Content]
[Skip to Content Landing]
Article
July 1964

SAN FRANCISCO DERMATOLOGICAL SOCIETY

Arch Dermatol. 1964;90(1):102-103. doi:10.1001/archderm.1964.01600010108025

This article is only available in the PDF format. Download the PDF to view the article, as well as its associated figures and tables.

Abstract

Amodiaquine (Camoquin) Pigmentation: Presented by Dr. Melvin Grais.  A 41-year-old white man noted the onset four months ago of a blue-gray macular eruption on his nose.In 1959 red elevated lesions appeared on his face and were diagnosed as discoid lupus erythematosus. He has been treated with various medications since that time. The last drug used was amodiaquine which he takes as needed to control the eruption.

Laboratory Findings.—  Negative lupus erythematosus preparation; blood and urine negative.

Discussion  Dr. Bernard Gordon: This man has been on amodiaquine intermittently for the past two years for discoid lupus erythematosus. He takes it when the eruption is prevalent, and when the eruption subsides, he goes off the medication. This is not a consistent taking of the drug but an intermittent one. This pigmentation on the palate and on the nose has been reported following amodiaquine and other antimalarial administration.Dr. John H. Epstein:

First Page Preview View Large
First page PDF preview
First page PDF preview
×